Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Adrenal exhaustion - MAOIs? Maxime

Posted by harryp on May 25, 2004, at 22:14:41

In reply to Re: Adrenal exhaustion - MAOIs?, posted by Maxime on May 25, 2004, at 21:27:23

I too have chronic depression, and take Parnate. I wanted to let you know that I experienced very noticeable fatigue the first few weeks on Parnate. It went away entirely a few weeks after I stabilized my dose, and I've had more energy than usual since.

Fatigue is a well known side-effect from Parnate. It usually, though not always, goes away with time. Don't give up until at least a few weeks have passed with no improvement after you settle on a dosage.

Hope this helps.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:harryp thread:350183
URL: http://www.dr-bob.org/babble/20040521/msgs/350617.html